RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Number 2  


Mathematics of chaos
Vladimir I. Arnold
273
Classification of Gorenstein toric Del Pezzo varieties in arbitrary dimension
Victor Batyrev, Dorothee Juny
285
A restricted version of Hilbert's 16th problem for quadratic vector fields
Yu. Ilyashenko, Jaume Llibre
317
Interlocking of convex polyhedra: towards a geometric theory of fragmented solids
A. J. Kanel-Belov, A. V. Dyskin, Y. Estrin, E. Pasternak, I. A. Ivanov-Pogodaev
337
Mixed volume and an extension of intersection theory of divisors
Kiumars Kaveh, A. G. Khovanskii
343
On the continuous cohomology of diffeomorphism groups
M. V. Losik
377
Cohomology of number fields and analytic pro-$p$-groups
Christian Maire
399
Relations of formal diffeomorphisms and the center problem
Isao Nakai, Kana Yanai
415
A Selberg integral type formula for an $\mathfrak{sl}_2$ one-dimensional space of conformal blocks
A. Varchenko
469
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019